# SDR OZCA20201014

- Difficulty date: October 14, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N671BC
- Make and model: Saab SF340A
- Aircraft serial: 340A084
- Aircraft time: 53,806 hours, 57,062 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A5403
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WRITE UP, MASTER WARNING, AVIONICS SMOKE LIGHT ON.  MIR STATEMENT, CLIMBING OUT OF 2000 FT DEPARTING FROM KMIA TO MBPV, AVIONICS SMOKE LIGHT ON.  THE CREW PERFORMED MEMORY ITEMS AND RETURNED BACK TO MIAMI SAFELY.  AFTER LANDING I SMELLED A SMALL HINT OF SMOKE.
